# SDR DALA2022020800844

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 MULTIPLE EMERGENCY LIGHTS INOP IN FIRST CLASS AREA. CORRECTIVE ACTION: R/R BATTERY PACK LOCATION M731 PER B757 AMM 33-51. TEST PASSED. (8526706)
